Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 23, 2013, 5:08 PM EDT for Butler County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 5:08 PM EDT (21:08 UTC)
- Expired
- Jul 23, 2013, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Butler County, OH
The radar
The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:20 PM EDT | FLOOD | Hamilton, OH | WATER SEVERAL INCHES DEEP WAS OVER ROADWAYS NEAR RIVER ROAD AND FAIRVIEW AVENUE DUE TO HEAVY RAINFALL. |
| Jul 23, 5:30 PM EDT | FLOOD | 3 Wnw Hamilton, OH | HIGH WATER PONDED ACROSS SMALLEY BLVD IN A LOW LYING SPOT |
| Jul 23, 5:30 PM EDT | FLASH FLOOD | 5 Nnw Fairfield, OH | MAIN ST AND MILLVILLE AVE IN HAMILTON CLOSED DUE TO SEVERAL FEET OF HIGH WATER. TIME OF CLOSURE ESTIMATED BASED ON OTHER REPORTS OF HIGH WATER IN AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
260
WGUS51 KILN 232108
FFWILN
OHC017-240000-
/O.NEW.KILN.FF.W.0030.130723T2108Z-130724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BUTLER COUNTY IN SOUTHWEST OHIO...
* UNTIL 800 PM EDT.
* AT 454 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER
INCH POSSIBLE THROUGH 6 PM. RUNOFF FROM THIS EXCESSIVE RAINFALL
WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
MILLVILLE...HAMILTON...FAIRFIELD...WEST CHESTER...
LAYHIGH...MCGONIGLE...REILY...ST. CHARLES...
OKEANA...BECKETT RIDGE...MAUD...NEW MIAMI AND MAUSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3949 8481 3943 8434 3930 8435 3930 8445
3931 8450 3930 8451 3931 8461 3931 8464
3931 8482
$$
HATZOS2 follow-up statements
005
WGUS71 KILN 232255
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT TUE JUL 23 2013
OHC017-240000-
/O.CON.KILN.FF.W.0030.000000T0000Z-130724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-
655 PM EDT TUE JUL 23 2013
...FLASH FLOOD WARNING CONTINUES FOR CENTRAL BUTLER COUNTY UNTIL 800
PM EDT...
AT 650 PM EDT...RADAR INDICATED THAT UP TO THREE INCHES OF RAIN HAD
FALLEN ACROSS PORTIONS OF SOUTHERN BUTLER COUNTY. ALTHOUGH
SIGNIFICANT ADDITIONAL RAINFALL IS NOT EXPECTED...WATER WILL LIKELY
REMAIN HIGH TONIGHT.
THE HEAVIEST RAIN FELL IN THE VICINITY OF MILLVILLE. OTHER AREAS
THAT MAY EXPERIENCE FLOODING INCLUDE...
HAMILTON...FAIRFIELD...MAUSTOWN...NEW MIAMI...
BECKETT RIDGE...WEST CHESTER...LAYHIGH...AND MCGONIGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3931 8464 3935 8473 3945 8473 3945 8453
3944 8438 3931 8438
$$
HATZOS955
WGUS71 KILN 240000
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT TUE JUL 23 2013
OHC017-240007-
/O.EXP.KILN.FF.W.0030.000000T0000Z-130724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-
800 PM EDT TUE JUL 23 2013
...THE FLASH FLOOD WARNING FOR CENTRAL BUTLER COUNTY WILL EXPIRE AT
800 PM EDT...
LOCAL OFFICIALS REPORT THAT WATER HAS RECEDED FROM EARLIER FLOODING.
ALTHOUGH RAIN WILL AFFECT THE AREA THROUGH 830 PM...ADDITIONAL
FLOODING IS UNLIKELY.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3931 8464 3935 8473 3945 8473 3945 8453
3944 8438 3931 8438
$$
HATZOSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:00 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 23, 3:00 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 300 PM EDT TUE JUL 23 2013 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL EXIT OUR REGION LATE THIS EVENING AS A COLD FRONT MOVES ACROSS THE AREA. HIGH PRESSURE WILL THEN BRING FAIR WEATHER AND BELOW NORMAL TEMPERATURES TO THE AREA THROUGH THURSDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... A COLD FRONT CROSSING NORTHERN INDIANA AND SOUTHERN MICHIGAN WILL ARRIVE ACROSS OUR AREA TONIGHT. A PRE FRONTAL CONVERGENT BAND...ASSOCIATED WITH A PRE FRONTAL TROUGH WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND INTO THE EVENING. MODERATE TO STRONG ML CAPE OF 2500 J/KG ACROSS THE NORTH...TO 3500 J/KG ACROSS THE SOUTH WILL COMBINE WITH MODEST 0-6 KM SHEAR OF AROUND 30 KT TO ALLOW FOR STRONG UPDRAFTS WITH THE POTENTIAL FOR STORMS TO ORGANIZE INTO BROKEN LINES AND CLUSTERS. THE HIGHEST CHANCE FOR STORMS WILL BE MAINLY ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR...AHEAD OF THE CONVERGENT BOUNDARY. THE MAIN THREAT FROM THESE STORMS THIS AFTERNOON AND EVENING WILL BE DAMAGING WINDS AND LARGE HAIL. THESE THREATS WILL CONTINUE TO BE HIGHLIGHTED IN THE HWO...ALONG WITH THE CURRENT SEVERE THUNDERSTORM WATCH THAT WAS ISSUED. THE FOCUS OF CONVECTION WILL SHIFT SOUTHEASTWARD THROUGH THE EVENING ALONG AND AHEAD OF THE PRE FRONTAL TROUGH. THE SEVERE POTENTIAL WILL DIMINISH AFTER SUNSET AS WE LOSE THE BOUNDARY LAYER INSTABILITY. HOWEVER...A FEW STRONG TO SEVERE STORMS COULD OCCUR EVEN WITHIN A COUPLE OF HOURS OF SUNSET ACROSS THE SOUTHEAST. THE COLD FRONT WILL MOVE SOUTHEASTWARD AND ARRIVE AT OUR NORTHERN ZONES DURING THE EVENING...AND WILL LIKELY ARRIVE AT THE SOUTHEASTERN ZONES BEFORE SUNRISE WEDNESDAY MORNING. THE CHANCES FOR ANY LINGERING SHOWERS WILL END WITH THE FRONTAL PASSAGE. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... HIGH PRESSURE WILL BUILD SOUTHEASTWARD ACROSS THE REGION WEDNESDAY AND WILL BRING WITH IT A MUCH DRIER AND COOLER AIRMASS. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES WEDNESDAY THROUGH THURSDAY NIGHT. RESIDUAL LOW LEVEL MOISTURE ON WEDNESDAY SHOULD RESULT IN MOSTLY CLOUDY SKIES WITH OCCASIONAL BREAKS IN THE CELLULAR NATURE OF THE CLOUD FIELD. THIS CLOUD COVER SHOULD PREVENT THE STRONG JULY SUN FROM COUNTERACTING THE COLD ADVECTION THAT WILL BE OCCURRING. THE RESULT WILL BE HIGH TEMPERATURES TOPPING OUT IN THE MIDDLE 70S. GRADUAL CLEARING IS EXPECTED WEDNESDAY EVENING WITH PARTLY CLOUDY SKIES EXPECTED THEREAFTER THROUGH THURSDAY. TEMPERATURES WEDNESDAY NIGHT WILL BE THE COOLEST OF THE WEEK...WITH OVERNIGHT LOWS EXPECTED TO BOTTOM OUT IN THE LOW TO MIDDLE 50S. ON THURSDAY...TEMPERATURES WILL REBOUND BY AT LEAST A FEW DEGREES IF NOT MORE FROM WEDNESDAY...AS HIGH PRESSURE WILL BE CENTERED ACROSS THE REGION WITH MOSTLY SUNNY SKIES. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL SLIDE OFF TO THE EAST THROUGH THE DAY ON FRIDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS WILL LEAD TO SOME RETURN FLOW ACROSS THE AREA THROUGH THE DAY ON FRIDAY WITH TEMPERATURES CREEPING BACK UP INTO THE LOWER 80S. THE COLD FRONT WILL PUSH DOWN INTO OUR AREA LATE FRIDAY NIGHT AND THIS MAY BE ENOUGH TO PRODUCE A FEW SHOWERS/THUNDERSTORMS ACROSS OUR NORTHWEST LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. AS WE DESTABILIZE AHEAD OF THE FRONT ON SATURDAY...EXPECT A BETTER CHANCE OF THUNDERSTORMS TO SPREAD DOWN ACROSS THE REST OF OUR AREA THROUGH THE DAY. BY SUNDAY...THE FRONT WILL BE ALONG OR JUST SOUTHEAST OF OUR FA AND WITH SOME LINGERING INSTABILITIES...WILL HANG ON TO SOME LOWER POPS ACROSS OUR SOUTHEAST INTO SUNDAY. HIGH PRESSURE WILL BUILD BACK INTO THE AREA BEHIND THE FRONT FOR THE FIRST PART OF NEXT WEEK AS A NORTHWEST FLOW PATTERN PERSISTS ALOFT. MODELS ARE HINTING AT SOME ENERGY BRUSHING ACROSS SOUTHWEST PORTIONS OF OUR FA MONDAY NIGHT INTO TUESDAY. TIMING AND PLACEMENT IS SOMEWHAT UNCERTAIN SO WILL KEEP POPS ON THE LOWER SIDE AND PRIMARILY ACROSS OUR SOUTHERN AREAS ON TUESDAY. TEMPERATURES WILL REMAIN SEASONABLY ON THE COOLER SIDE THROUGH THE PERIOD. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LATEST OBJECTIVE ANALYSIS SUGGESTS THAT THE MAIN CONVECTIVE ACTIVITY TO AFFECT THE TAF SITES THIS AFTERNOON INTO THIS EVENING WILL BE ALONG AND AHEAD OF A DEVELOPING PRE FRONTAL TROUGH JUST TO OUR NW. IN A MODERATE TO STRONG UNSTABLE AIRMASS...ALONG WITH JUST ENOUGH AMPLE SHEAR...CLUSTERS OF STORMS...SOME IN LINEAR SEGMENTS SHOULD PROGRESS FROM NW TO SE ACRS THE TAF SITES BETWEEN 20Z AND 24Z. IT IS TOO EARLY TO PINPOINT WIND GUST AND HAIL POTENTIAL AT ANY GIVEN SITE...BUT STRONG WINDS AND HAIL ARE CERTAINLY PLAUSIBLE. WILL AMEND ACCORDINGLY IF NEEDED. OTHERWISE...HAVE PLACED A TEMPO GROUP WITH IFR VSBYS/MVFR CIGS WHEN THE BEST THREAT IS EXPECTED AT EACH TAF SITES. THE PRE FRONTAL TROUGH WILL BE FOLLOWED BY A COLD FRONT LATER THIS EVENING WHICH WILL SHOW A MARKED WIND SHIFT TO THE NORTH. THIS WILL USER IN DRIER AIR AT THE SURFACE AS THE FRONT PUSHES SOUTH OF THE OHIO RIVER OVERNIGHT. MODELS CONTINUE TO SHOW SOME LOW LEVEL MOISTURE IN THE WAKE OF THE FRONT. THIS MOISTURE IN A LOW LEVEL CAA REGIME WILL LIKELY PRODUCE SOME POST FRONTAL STRATOCUMULUS WHICH MAY END UP IN THE MVFR CATEGORY. HAVE SHOWED THIS IN THE TAFS. ON WEDNESDAY...HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES AND OHIO VALLEY REGION. DIURNAL HEATING SHOULD ALLOW THE MVFR STRATOCUMULUS DECK LIFT TO A LOW VFR CUMULUS DECK BY 18Z. WINDS WILL SHIFT TO THE NORTHEAST BY THEN AS WELL. OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...JGL AVIATION...HICKMAN
Hazardous weather outlook, Jul 23, 2:05 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 205 PM EDT TUE JUL 23 2013 INZ059-066-073>075-080-KYZ089>100-OHZ045-046-051>056-060>065-070>074- 077>082-088-240900- UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 205 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. TEMPERATURES WILL RISE INTO THE UPPER 80S THIS AFTERNOON AHEAD OF A COLD FRONT. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE LOWER TO MID 70S WILL PRODUCE HEAT INDICES IN THE MID TO UPPER 90S. THE COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS AFTERNOON INTO THIS EVENING. SHOWERS AND THUNDERSTORMS WILL FIRE ALONG THE FRONT AS IT CROSSES THE REGION...AND SOME OF THESE STORMS COULD REACH SEVERE LIMITS. DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE PRIMARY SEVERE WEATHER THREATS. SOME LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE IN WILMINGTON. INZ050-058-OHZ026-034-035-042>044-240900- WAYNE-FAYETTE IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- 205 PM EDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE AREA THIS AFTERNOON INTO THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THIS FRONT...WITH ACTIVITY COMING TO AN END BY EARLY EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED SEVERE STORM CAN NOT BE RULED OUT. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 23, 4:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 3 SE MORROW 39.32N 84.08W
07/23/2013 WARREN OH PUBLIC
ONE TREE DOWNED. TIME ESTIMATED FROM RADAR.
&&
HATZOSLocal storm report, Jul 23, 4:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ROSS 39.31N 84.65W
07/23/2013 E1.75 INCH BUTLER OH LAW ENFORCEMENT
&&
MJPLocal storm report, Jul 23, 4:57 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL REILY 39.43N 84.76W
07/23/2013 E1.75 INCH BUTLER OH LAW ENFORCEMENT
&&
MJPLocal storm report, Jul 23, 5:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 1 S EDENTON 39.21N 84.05W
07/23/2013 CLERMONT OH LAW ENFORCEMENT
NUMEROUS TREES WERE DOWNED NEAR EDENTON AND IN WAYNE
TOWNSHIP. TREES WERE ALSO REPORTED DOWN NEAR STATE ROUTE
131 AND THE CLERMONT...BROWN COUNTY BORDER.
&&
ASLSpecial weather statement, Jul 23, 5:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 501 PM EDT TUE JUL 23 2013 OHZ055-056-232130- FRANKLIN OH-LICKING OH- 501 PM EDT TUE JUL 23 2013 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN LICKING AND NORTHEASTERN FRANKLIN COUNTIES THROUGH 530 PM EDT... AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OHIO STATE UNIVERSITY...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EASTON...GAHANNA... REYNOLDSBURG...NEW ALBANY AND PATASKALA. ALSO...BEXLEY...MINERVA PARK...HUBER RIDGE...WHITEHALL...PORT COLUMBUS AIRPORT...SUMMIT STATION...JERSEY...ETNA...BEECHWOOD TRAILS AND KIRKERSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3992 8302 4009 8307 4014 8268 3996 8259
Local storm report, Jul 23, 5:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
503 PM EDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG SEVEN MILE 39.48N 84.55W
07/23/2013 BUTLER OH LAW ENFORCEMENT
TREES DOWN ALL OVER THE COUNTY.
&&
MJPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:22 AM EDT | Dense Fog Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 8 hr |
| Jul 23, 1:56 PM EDT | Special Weather Statement | ILN | Preble | 34 min |
| Jul 23, 2:14 PM EDT | Special Weather Statement | ILN | Clinton | 46 min |
| Jul 23, 2:34 PM EDT | Special Weather Statement | ILN | Greene, Montgomery | 41 min |
| Jul 23, 2:52 PM EDT | Special Weather Statement | ILN | Butler | 38 min |
| Jul 23, 3:24 PM EDT | Special Weather Statement | ILN | Butler, Hamilton, Warren | 36 min |
| Jul 23, 3:27 PM EDT | Special Weather Statement | ILN | Clark | 33 min |
| Jul 23, 3:30 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 30 min |
| Jul 23, 3:41 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Jul 23, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 44 min |
| Jul 23, 3:58 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 47 min |
| Jul 23, 4:01 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 2 hr |
| Jul 23, 4:01 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 29 min |
| Jul 23, 4:05 PM EDT | Special Weather Statement | ILN | Licking | 25 min |
| Jul 23, 4:10 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Jul 23, 4:16 PM EDT | Special Weather Statement | ILN | Butler, Warren | 44 min |
| Jul 23, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 38 min |
| Jul 23, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 48 min |
| Jul 23, 4:28 PM EDT | Special Weather Statement | ILN | Hamilton | 32 min |
| Jul 23, 4:44 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jul 23, 4:50 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 2 hr |
| Jul 23, 5:01 PM EDT | Special Weather Statement | ILN | Franklin | 29 min |
| Jul 23, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 47 min |
| Jul 23, 5:25 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 35 min |
| Jul 23, 5:28 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Jul 23, 5:30 PM EDT | Flash Flood Warning | ILN | Brown, Clermont | 3 hr |
| Jul 23, 5:53 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jul 23, 5:58 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Jul 23, 6:11 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.